RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2004, Volume 40, Number 1, Pages 69–76 (Mi de11004)  

This article is cited in 1 scientific paper (total in 1 paper)

Partial Differential Equations

Strong Stratified Sets and the Friedrichs Inequality

V. V. Kulyaba, O. M. Penkin

Voronezh State University

Full text: PDF file (1331 kB)

English version:
Differential Equations, 2004, 40:1, 75–82

Bibliographic databases:

UDC: 517.956.2
Received: 03.04.2002

Citation: V. V. Kulyaba, O. M. Penkin, “Strong Stratified Sets and the Friedrichs Inequality”, Differ. Uravn., 40:1 (2004), 69–76; Differ. Equ., 40:1 (2004), 75–82

Citation in format AMSBIB
\Bibitem{KulPen04}
\by V.~V.~Kulyaba, O.~M.~Penkin
\paper Strong Stratified Sets and the Friedrichs Inequality
\jour Differ. Uravn.
\yr 2004
\vol 40
\issue 1
\pages 69--76
\mathnet{http://mi.mathnet.ru/de11004}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167230}
\transl
\jour Differ. Equ.
\yr 2004
\vol 40
\issue 1
\pages 75--82
\crossref{https://doi.org/10.1023/B:DIEQ.0000028715.41808.0d}


Linking options:
  • http://mi.mathnet.ru/eng/de11004
  • http://mi.mathnet.ru/eng/de/v40/i1/p69

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. S. Dairbekov, O. M. Penkin, L. O. Sarybekova, “The Poincaré inequality and $p$-connectedness of a stratified set”, Siberian Math. J., 59:6 (2018), 1024–1033  mathnet  crossref  crossref  isi
  • Number of views:
    This page:41
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019